# SDR HNAA2018112600294

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 33,644 hours, 29,253 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Smoke
- Location: Interphone
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDIS  907     23-30  1924381  25NOV18  PHL  ASSGN
      FWD FLIGHT ATTENDANT HANDSET EMITS SMOKE WHEN IN OPE
      RATION. MX SWAPPED FORWARD AND AFT HANDSETS.
FACT  25NOV18  10:22  PHL
            PERFORMED OPS CHECK OF PA SYSTEM IAW 23-31-00. ICU PANEL INTERPHONE LIGHTS REMAIN ON, CHIME DOES NOT OPE
            RATE WHEN COMMANDED FROM ICU OR PASSENGER SIGN SWITCHES. FWD FA HANDSET PA INOP. FLIGHT DECK TO CABIN FU
            NCTION INOP. SWAPPED FWD AND AFT FA HANDSETS IAW 21-31-03 AND PERFORMED OPS CHECK. NO FIX.
